A 24-year-old male asked:
Disclaimer

i just got off a prednisone taper 5 days for asthma. i have had increased anxiety during the week is this fairly common with a prednisone dose?

1 doctor answer
Dr. Aaron Roland
34 years experience Family Medicine
Emotional response: It is not super rare to have an emotional response to prednisone and anxiety is possible. If due to medication, however, this should resolve soon after stopping the drug.
Answered on Mar 1, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Mgt: If you are having asthma symptoms such as cough, shortness of breath or wheezing currently, then you may need inhaled steroids. For acute symptoms, pl ... Read More
A 27-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Depends: Short bursts of prednisone are often given in this manner and don't require tapering.Bursts do not unsettle your system enough to require tapering, th ... Read More
A 23-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Asthma: If you current meds are not helping your asthma you must go back to your doctor so that changes could be maid. Hope all goes well - please keep me po ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month